| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to infection 5 months after primary surgery.The patient came in showing signs of acute prosthetic joint infection and the pathogen is unknown.The surgeon performed a washout and revised the 11mm insert to an insert of the same size.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 feb 2026: lot 2502995: (b)(4) items manufactured and released on 13-mar-2025.Expiration date: 2030-feb-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.